# SDR SWAA2024042677007

- Difficulty date: April 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 33,766 hours, 16,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A OUTBOARD FLASHLIGHT INOP<[01] R&R FWD F/A SEAT OUTBOARD FLASHLIGHT BATTERY PER AMM 25-64-00
